Vol. 31, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the zeros of the solutions of the differential equation y(n)(z) + p(z) = 0

Rina Hadass

Vol. 31 (1969), No. 1, 33–46
Abstract

In this paper sufficient conditions for disconjugacy and for nonoscillation of the equation y(n)(z) + p(z)y(z) = 0 are given. For n = 2m a theorem ensuring that no solution of this equation has two zeros of multiplicity m is obtained. Here the invariance of the equation under linear transformations of z is used.

Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 29 February 1968
Published: 1 October 1969
Authors
Rina Hadass